# SDR SWAA2019031930807

- Difficulty date: February 15, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 38,593 hours, 18,969 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion Pin
- Part number: 161A118817
- Part serial: K086611002
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR FORWARD TRUNNION RETENTION NUT LOOSE.  R&R PIN PER AMM.
